1991

Related Posts

Generalized topological transversality and existence theorems

Abstract?? AuthorsRadu Precup Keywords?? Paper coordinatesR. Precup, Generalized topological transversality and existence theorems, Libertas Math., 11 (1991), 65-79. PDFhttp://ictp.acad.ro/wp-content/uploads/2022/08/1991a-Precup-Generalized-topological-transversality-and-existence-theorems-Libertas-Math.-11-1991-65-79.pdf About…

On the chord method

Abstract Let \(X_{1},X_{2}\) be two Banach spaces, \(f:X_{1}\rightarrow X_{2}\) a nonlinear mapping and consider the chord method for solving the…
Menu